# SDR SWAA2024010213183

- Difficulty date: October 21, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BS 294.5 ANGLE - SUPPORT AND STR13L FWD GALLEY AND LAV 2023-652068<[01] REPLACED ANGLE-SUPPORT LOC BS 294.5 STR 13L FWD GALLEY IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A1311 REV C SHEET 1  SEE INDIVIDUAL SIGNS OFF BELOW;[02] CERTIFIED AS RII  REPLACED ANGLE-SUPPORT LOC BS 294.5 STR 13L FWD GALLEY IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A1311 REV C SHEET 1  SEE INDIVIDUAL SIGNS OFF BELOW
